# SDR 04FDEA00156

- Difficulty date: January 15, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP OUTBOARD HINGE (WING MOUNTED), SIDE LOAD STRAP MATING SURFACE CORRODED.  RT OTBD FLAP OTBD HINGE (WING MOUNTED), SIDE LOAD STRAP MATING   SURFACE CORROSION REMOVED AND REPAIRED AS PER EA 1-5740-74286, WINGS - LT AND RT OTBD FLAP - OTBD HINGE BRACLET ASSEMBLY CORROSION. AND DWG ARC0503   AND CMM   57-44-08 AND FOUND WITHIN LIMITS.
